# SDR QXEA2024100300226

- Difficulty date: September 29, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N638QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000757
- Aircraft time: 15,423 hours, 10,371 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2142501
- Part serial: 18113067
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 15,437 hours, 10,380 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2002. PRESN AUTO FAULT ADVISORY MESSAGE DISPLAYED ON EICAS.  ELECTED TO RETURN TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING. PLACED ON MEL 21-31-01A. RETURNED TO SERVICE. MEL CLEARED 10/01. DUE TO RECENT A/C HISTORY FOR FAULT CODE 21311009CPC BEING FOUND TRANSITORY, REPLACED OUTFLOW VALVE REF FIM TASK 21-31-00-81-819-A STEPS 6 K-L. OPS TEST GOOD. PLACARDS REMOVED. CLEAR MEL. RETURNED TO SERVICE.
